I feel as though I get hot flashes every time my heart increases pulse rate. This problem started suddenly with no other health concerns or symptoms. any small increase in pulse rate makes me look as though I am seriously embarrassed. being embarrassed is not the case, cause sometimes it just happens for no reason at all.
Hi i read your post....we may need a little more information to toss something out there are you......the only thing i can think of off of the top of my head is steroids can cause this....i don't know if you are on any type of inhalers or it could be hormonal if you are a female and within a certain age bracket. if you could give us just a little more info i think that would help..........................
I do the same with the hot flashes and feel at times like I will pass out...I do take an inhaled steroid for asthma and am getting close to 40 so....thanks for commenting Cindy707, I guess you helped to answer my question as well. Hottotrot, best of luck to you!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.